Journal of Theoretical Probability
1997 - 2025
Current editor(s): Andrea Monica
From Springer
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 27, issue 4, 2014
- Representations of the Absolute Value Function and Applications in Gaussian Estimates pp. 1059-1070

- Ang Wei
- $$U$$ U -Statistics of Ornstein–Uhlenbeck Branching Particle System pp. 1071-1111

- Radosław Adamczak and Piotr Miłoś
- A Note on Random Perturbations of a Multiple Eigenvalue of a Hermitian Operator pp. 1112-1123

- G. Gaines, K. Kaphle and F. Ruymgaart
- An Invariance Principle for Fractional Brownian Sheets pp. 1124-1139

- Yizao Wang
- Quenched Large Deviations for Multidimensional Random Walk in Random Environment with Holding Times pp. 1140-1166

- Ryoki Fukushima and Naoki Kubota
- The Generalized Lognormal Distribution and the Stieltjes Moment Problem pp. 1167-1177

- Christian Kleiber
- Widder’s Representation Theorem for Symmetric Local Dirichlet Spaces pp. 1178-1212

- Nathaniel Eldredge and Laurent Saloff-Coste
- New Proofs of Some Results on Bounded Mean Oscillation Martingales Using Backward Stochastic Differential Equations pp. 1213-1228

- B. Chikvinidze and M. Mania
- Extensions of the Borel–Cantelli lemma in general measure spaces pp. 1229-1248

- Xuejun Wang, Xinghui Wang, Xiaoqin Li and Shuhe Hu
- The Brownian Plane pp. 1249-1291

- Nicolas Curien and Jean-François Le Gall
- Occupation Times of Refracted Lévy Processes pp. 1292-1315

- A. E. Kyprianou, J. C. Pardo and J. L. Pérez
- Singularity Results for Functional Equations Driven by Linear Fractional Transformations pp. 1316-1328

- Kazuki Okamura
- On the Multifractal Analysis of the Branching Random Walk in $$\mathbb{R }^d$$ R d pp. 1329-1349

- Najmeddine Attia
- Weak Characterizations of Stochastic Integrability and Dudley’s Theorem in Infinite Dimensions pp. 1350-1374

- Martin Ondreját and Mark Veraar
- Bessel Bridges Decomposition with Varying Dimension: Applications to Finance pp. 1375-1403

- Gabriel Faraud and Stéphane Goutte
Volume 27, issue 3, 2014
- Progressive Enlargement of Filtrations and Backward Stochastic Differential Equations with Jumps pp. 683-724

- Idris Kharroubi and Thomas Lim
- On Edgeworth Expansions in Generalized Urn Models pp. 725-753

- S. M. Mirakhmedov, S. Rao Jammalamadaka and Ibrahim B. Mohamed
- Recurrence and Transience Criteria for Two Cases of Stable-Like Markov Chains pp. 754-788

- Nikola Sandrić
- The $$\frac{4}{3}$$ -Variation of the Derivative of the Self-intersection Brownian Local Time and Related Processes pp. 789-825

- Yaozhong Hu, David Nualart and Jian Song
- Asymptotic Behavior of the Maximum and Minimum Singular Value of Random Vandermonde Matrices pp. 826-862

- Gabriel H. Tucci and Philip A. Whiting
- Existence and Uniqueness of Invariant Measures for SPDEs with Two Reflecting Walls pp. 863-877

- Juan Yang and Tusheng Zhang
- Local Particles Numbers in Critical Branching Random Walk pp. 878-898

- Ekaterina Vladimirovna Bulinskaya
- On the Density of the Winding Number of Planar Brownian Motion pp. 899-914

- Stella Brassesco and Silvana C. García Pire
- Characterizations of Some Free Random Variables by Properties of Conditional Moments of Third Degree Polynomials pp. 915-931

- Wiktor Ejsmont
- The Tail of the Maximum of Smooth Gaussian Fields on Fractal Sets pp. 932-944

- Jean-Marc Azaïs and Mario Wschebor
- A Quantitative Central Limit Theorem for Linear Statistics of Random Matrix Eigenvalues pp. 945-953

- Christian Döbler and Michael Stolz
- Hitting Times and Interlacing Eigenvalues: A Stochastic Approach Using Intertwinings pp. 954-981

- James Allen Fill and Vince Lyzinski
- The Dichotomy of Recurrence and Transience of Semi-Lévy Processes pp. 982-996

- Makoto Maejima, Taisuke Takamune and Yohei Ueda
- A Monotonicity Result for the Range of a Perturbed Random Walk pp. 997-1010

- Lung-Chi Chen and Rongfeng Sun
- Independence Under the $$G$$ -Expectation Framework pp. 1011-1020

- Mingshang Hu and Xiaojuan Li
- On the Existence and Explicit Estimates for the Coupling Property of Lévy Processes with Drift pp. 1021-1044

- Jian Wang
- Asymptotic Behaviour of the Critical Value for the Contact Process with Rapid Stirring pp. 1045-1057

- Roman Berezin and Leonid Mytnik
Volume 27, issue 2, 2014
- Inhomogeneous Lévy Processes in Lie Groups and Homogeneous Spaces pp. 315-357

- Ming Liao
- An Inequality for the Sum of Independent Bounded Random Variables pp. 358-369

- Christopher R. Dance
- On a Stochastic Fourier Coefficient: Case of Noncausal Functions pp. 370-382

- Shigeyoshi Ogawa and Hideaki Uemura
- The Hausdorff Dimension of Operator Semistable Lévy Processes pp. 383-403

- Peter Kern and Lina Wedrich
- Explosion of Jump-Type Symmetric Dirichlet Forms on ℝ d pp. 404-432

- Yuichi Shiozawa and Toshihiro Uemura
- Iterating Brownian Motions, Ad Libitum pp. 433-448

- Nicolas Curien and Takis Konstantopoulos
- Bernstein Diffusions for a Class of Linear Parabolic Partial Differential Equations pp. 449-492

- Pierre A. Vuillermot and Jean C. Zambrini
- Weak Invariance Principle for the Local Times of Partial Sums of Markov Chains pp. 493-517

- Michael Bromberg and Zemer Kosloff
- The Number of Generations Entirely Visited for Recurrent Random Walks in a Random Environment pp. 518-538

- P. Andreoletti and P. Debs
- On Hidden Markov Processes with Infinite Excess Entropy pp. 539-551

- Łukasz Dębowski
- 2D-Stochastic Currents over the Wiener Sheet pp. 552-575

- Franco Flandoli, Peter Imkeller and Ciprian A. Tudor
- Generalized Random Spectral Measures pp. 576-600

- Dang Hung Thang, Nguyen Thinh and Tran Xuan Quy
- On Range and Local Time of Many-dimensional Submartingales pp. 601-617

- Mikhail Menshikov and Serguei Popov
- Random-Time Isotropic Fractional Stable Fields pp. 618-633

- Paul Jung
- Escape Rate of Markov Chains on Infinite Graphs pp. 634-682

- Xueping Huang
Volume 27, issue 1, 2014
- Maximal Inequalities for Martingales and Their Differential Subordinates pp. 1-21

- Adam Ose¸kowski
- Shearer’s Measure and Stochastic Domination of Product Measures pp. 22-40

- Christoph Temmel
- On Operator-Valued Semicircular Random Variables pp. 41-56

- Mohsen Soltanifar
- Self-stabilizing Processes in Multi-wells Landscape in ℝ d -Invariant Probabilities pp. 57-79

- Julian Tugaut
- Derivative Formula and Gradient Estimates for Gruschin Type Semigroups pp. 80-95

- Feng-Yu Wang
- Marcinkiewicz–Zygmund Type Strong Law of Large Numbers for Pairwise i.i.d. Random Variables pp. 96-106

- Soo Hak Sung
- A Weighted Sobolev Space Theory of Parabolic Stochastic PDEs on Non-smooth Domains pp. 107-136

- Kyeong-Hun Kim
- Exponential Ergodicity for SDEs with Jumps and Non-Lipschitz Coefficients pp. 137-152

- Huijie Qiao
- Minimal Configurations and Sandpile Measures pp. 153-167

- Antal A. Járai and Nicolás Werning
- A Skew Stochastic Heat Equation pp. 168-201

- Said Karim Bounebache and Lorenzo Zambotti
- A Note on Wiener–Hopf Factorization for Markov Additive Processes pp. 202-219

- Przemysław Klusik and Zbigniew Palmowski
- Central and Non-central Limit Theorems in a Free Probability Setting pp. 220-248

- Ivan Nourdin and Murad S. Taqqu
- An Empirical Process Central Limit Theorem for Multidimensional Dependent Data pp. 249-277

- Olivier Durieu and Marco Tusche
- Moment Functions and Central Limit Theorem for Jacobi Hypergroups on [ $$0,\infty $$ [ pp. 278-300

- Waldemar Grundmann
- Rademacher Inequalities with Applications pp. 301-314

- Sergey Utev and Syeda Rabab Mudakkar